# SDR KCSA1010076

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,196 hours, 21,799 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION BETWEEN NUT PLATE STRAP AND LOWER WING SKIN AT ILES 670.
